Regularity and Multisecant Lines of Finite Schemes

Wanseok Lee, Euisung Park, Youngho Woo

Research output: Contribution to journalArticlepeer-review


For a nondegenerate finite subscheme T in Pc , let reg(T) and λ(T) be, respectively, the regularity of T and the largest integer λ such that there exists an λ-secant line to T. It is always true that reg(T) = λ(T). In this article, we show that if reg(T) = d-c+5 2 then reg(T) is equal to λ(T). In addition, we describe the minimal free resolution of the homogeneous ideal of T for the case reg(T) = d-c+5 2 .

Original languageEnglish
Article number183
Pages (from-to)1725-1743
Number of pages19
JournalInternational Mathematics Research Notices
Issue number6
Publication statusPublished - 2019 Mar 22

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Regularity and Multisecant Lines of Finite Schemes'. Together they form a unique fingerprint.

Cite this